MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE
Model Number 2088TC/100
Medical Device Problem Codes Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented in clinic for follow up.Chest x-rays taken showed the atrial lead had dislodged.The atrial lead was explanted and replaced.There were no patient consequences.
 
Event or Problem Description
New information noted the atrial lead exhibited high capture thresholds.
 
Additional Manufacturer Narrative
The reported events of lead dislodgement and high capture thresholds were not confirmed.A partial lead was returned in one piece for analysis.Helix and electrical analysis were normal with no anomalies found.

Brand Name
TENDRIL STS
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key13694609
Report Number2017865-2022-04873
Device Sequence Number1868916
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public05414734505031
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number2088TC/100
Device Catalogue Number2088TC-100
Device Lot NumberP000082344
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer03/03/2022
04/06/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date03/23/2022
04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY MRI; TENDRIL ST
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale